Connect with others who understand.

sign up log in
About MyEndometriosisTeam

When Usually Period Comes After Taking Visanne

When Usually Period Comes After Taking Visanne

So, I have taken visanne for 6 months, for now, the doctor said I should stop it, today is the fourth day of stopping vissane, I woke up noticing some period syndromes, pain and blood, it worries me not knowing if its possible to have a period after few days of quitting visanne? also she advised me to follow a birth control "starting at the first day of the period"
should i start taking the pills now? or ist possibe that the blood thing is not a period..

A MyEndometriosisTeam Member said:

Do you have unexpected bleeding while on Visanne? Does it helps with your endo?

posted 6 days ago
A MyEndometriosisTeam Member said:

I have been on visanne for 5 years now. I was still experiencing periods while taking it for the first year. It takes about a year for you to not get a period on this pill. It started regulating my period and then it eventually stopped. With this pill you should take it the same time everyday and never forget it. It’s not a birth control but that plays a role in stopping your period.
You may still get cramps well being on it but that is just because you are still ovulating with it

posted about 1 month ago
A MyEndometriosisTeam Member said:

Hi. I've been on vissane treatment for 6 months now .. I'm confused that I've been having normal periods since . Sometimes they come twice a month and heavily.. is it normal? Coz the gyn said sometimes il get periods or just spotting.. plz help with advice.

posted about 2 months ago
A MyEndometriosisTeam Member said:

I just came off the visanne too, I was told to go straight onto alesse which I was previously on for ten years . I didn’t take a break but I’m sure it’s ok to take a few days off as my doctor said up to me. But I want to avoid a real period right now so I went from visanne rigjt onto alesse. Why did you stop visanne ? I was getting negative thoughts and was super dizzy even several months into it but scariest was blood clots

posted over 1 year ago
A MyEndometriosisTeam Member said:

Its your body adjusting to coming off the hormones.
I would take the BC pill now. But don't have unprotected sex for a week or longer. Just incase its not your period. 🙂 x 💛🎗️

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in